# SDR CALA2014081891999

- Difficulty date: August 18, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 53,746 hours, 21,763 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED EMER LIGHT TEST FWD FLIGHT ATTENDANT PANEL.  EPSU BATTERY EMER LIGHT REPLACED BOTH LT & AFT LT BATTERIES AMM 33-51.  TEST NOW OK.
